# SDR 98ZZZX3403

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FLT 738 - EMERGENCY EXIT LIGHTS INADEQUATE.  RE-LAMPED EXIT LIGHTS.  (X)
